# SDR NSVA20120318478

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 8,660 hours, 8,386 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AILERON TIP SUSTAINED LIGHTNING STRIKE DAMAGE.  REFER TO TD 400-57-11-04 FOR CORRECTIVE ACTION.
